# SDR DLM11991551

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SA308C
- Condition: Malfunctioned
- Location: Rt Lavatory
- Stage of operation: CR
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

THERE WAS A SMALL FIRE OR SMOLDER IN 4R LAV TRASH BIN, IT WAS PUT OUT PROMPTLY BY THE FLIGHT ATTENDANT.  NO DAMAGE VISABLE IN CAN.  THE SMOKE ALARM DID NOT GO OFF.  TESTED SMOKE DETECTOR ON ARRIVAL, CHECKED OK.  NO EVIDENCE OF FIRE OR BURNED MATERIAL.  TRASH COMPARTMENT AND CONTAINER IN SERVICABLE CONDITION.  REPLACED SMOKE DETECTOR PRECAUTIONARY.
